Submit a question to our community and get an answer from real people.
Submit

I just took half of one of my dads hydrocodone because my legs were hurting and can this harm me I probably shouldn't have done this help.

will I die ?

Report as

Only if you turn out to be allergic to it. And you're right, it's never safe to take someone else's medication...no matter what!

Helpful (4) Fun Thanks for voting Comments (5)
Report as
I puked like 5 times within 10 minutes of taking it will that help
Report as
TheHarem
Yes! :)
Report as
TheHarem
Hi RevHossana......great answer and great advice. :)
*******
Report as
Hi Harem! Great seeing you here! Hope your Christmas was a blessed one! :)
Report as
TheHarem
It was wonderful, thankyou. Happy Upcoming New Year. :)
Report as
Add a comment...

I dont think you will die but there could be side effects that may happen, you should probably tell your dad because he is the one prescribe to the drug.

Here is a link about it, http://www.drugs.com/hydrocodone.html

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Not a dr but unless u have medical issues or taking other prescription pro be ok. FYI instead of taking drugs that can cause you problems in alot of different ways plus the expense try castor oil it's greasy but works instantly and it's cheap 3.00-4.00 a bottle.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer